# SDR IPXA2019112749472

- Difficulty date: November 26, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 18,393 hours, 11,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, THE GEAR DOOR LIGHTS REMAINED ON AND GEAR DOORS NEVER CLOSED. RETURNED TO DEPARTURE WITHOUT INCIDENT.  LG DOORS NOT CLOSED,  RAN QRH PROCEDURE, REMOVED AND REPLACED THE FWC NR 2 IAW AMM 31-53-34, OPS CHECKED NORMAL.
